Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Smoker, have chest tightness, numbness on arm, fatigue, swollen ankles, ECG normal. Probable causes?

Hi I have been getting tightening in my chest and strange numbness down left arm also low fatigue and swollen ankles I went to my doctors who had me rushed into A&E they did bloods and ECG but they were fine but while I had ECG on did not get the chest pain , I have been referred to cardiac unit for tests but am worried as that could be a few weeks away and the pains are still happening I am a 38 year old women who smokes about 10-15 a day but am normally pretty healthy
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
The symptoms which you are getting definitely warrant a cardiac examination. If the pain is severe you may have to visit ER. If it is tolerable wait for your turn with cardiologist. Plane ECG may not give detailed picture of your heart condition. TMT and echocardiogram will be needed.
Try to avoid smoking in these days.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor